Weight elimination in serre-type conjectures

Daniel Le, Bao V.Le Hung, Brandon Levin

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove the weight elimination direction of the Serre weight conjectures as formulated by Herzig for forms of U.n/ which are compact at infinity and split at places dividing p in generic situations. That is, we show that all modular weights for a mod p Galois representation are contained in the set predicted by Herzig. Under some additional hypotheses, we also show modularity of all the "obvious" weights.

Original languageEnglish (US)
Pages (from-to)2433-2506
Number of pages74
JournalDuke Mathematical Journal
Volume168
Issue number13
DOIs
StatePublished - 2019

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Weight elimination in serre-type conjectures'. Together they form a unique fingerprint.

Cite this